Please use this identifier to cite or link to this item: http://hdl.handle.net/10201/5243

Title: Una interpretación geométrica de los estadísticos uni y multivariados
Issue Date: 1984
Publisher: Murcia: Universidad de Murcia, Servicio de Publicaciones
ISSN: 0212-9728
Related subjects: CDU::3 - Ciencias sociales::31 - Demografía. Sociología. Estadística::311 - Estadística
Primary author: Serrano González-Tejero, José Manuel
Ato García, Manuel
Faculty / Departments / Services: Facultad de Psicología
Published in: Anales de psicología, Vol. 1, 1984
URI: http://hdl.handle.net/10201/5243
Document type: info:eu-repo/semantics/article
Number of pages / Extensions: p. 37
Rights: info:eu-repo/semantics/openAccess
Appears in Collections:Vol. 1 (1984)

Files in This Item:
File Description SizeFormat 
AP1 (1984) p 225-263.pdf190,94 kBAdobe PDFThumbnail
View/Open


Items in Digitum are protected by copyright, with all rights reserved, unless otherwise indicated.